Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 1, Pages 45-54
http://dx.doi.org/10.1155/S0161171201003519

On nonautonomous second-order differential equations on Banach space

Department of Mathematics, Ohio University, Athens 45701, OH, USA

Received 7 June 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nguyen Thanh Lan, “On nonautonomous second-order differential equations on Banach space ,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 1, pp. 45-54, 2001. https://doi.org/10.1155/S0161171201003519.